Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Dr. Neelesh S Upadhye
NAC-635
DESIGNATION

Associate Professor

CURRENT RESEARCH INTEREST

Applied Probability

CONTACT

044 - 2257 4632

neelesh

RESEARCH GROUPS Probability and Statistics
PERSONAL HOME PAGE   https://scholar.google.co.in/citations?user=NFQTaokAAAAJ&hl=en
CV   https://math.iitm.ac.in/neelesh.pdf

Activities :

Research Guidance

Review Services

Teaching :

Recent Publications :

Pseudo-binomial approximation to $(k_1,k_2)$-runs

Authors : Upadhye, N.S. and Kumar, A.N.

Journal : Statistics and Probability Letters

Volume :141 Page: 19-30 DOI: 10.1016/j.spl.2018.05.016

Year: 2018

Generalizations of distributions related to $(k_1,k_2)$-runs

Authors : Kumar, A.N. and Upadhye, N.S.

Journal : Metrika

Page: 1-20 DOI: 10.1007/s00184-018-0668-x

Year: 2018

Pseudo-binomial approximation to (k1, k2)-runs

Authors : Upadhye, NS and Kumar, AN

Journal : Statistics & Probability Letters

Year: 2018

Generalizations of distributions related to ($$ k_1, k_2 $$)-runs

Authors : Kumar, AN and Upadhye, NS

Journal : Metrika

Page: 1–20

Year: 2018

Time-changed Poisson processes of order $ k$

Authors : Sengar, Ayushi S and Maheshwari, A and Upadhye, NS

Journal : arXiv preprint arXiv:1811.04567

Year: 2018

On perturbations of Stein operator

Authors : Kumar, A. N. and Upadhye, N. S.

Journal : Communications in Statistics. Theory and Methods

Volume :46 Page: 9284-9302 DOI: 10.1080/03610926.2016.1206937

Year: 2017

Tempered Mittag-Leffler Levy processes

Authors : Kumar, A. and Upadhye, N.S. and Wyłomańska, A. and Gajda, J.

Journal : Communications in Statistics - Theory and Methods

Page: 1-16 DOI: 10.1080/03610926.2017.1410719

Year: 2017

On Stein operators for discrete approximations

Authors : Upadhye, N.S. and Čekanavǐcius, V. and Vellaisamy, P.

Journal : Bernoulli

Volume :23 Page: 2828-2859 DOI: 10.3150/16-BEJ829

Year: 2017

On perturbations of Stein operator

Authors : Kumar, A.N. and Upadhye, N.S.

Journal : Communications in Statistics - Theory and Methods

Volume :46 Page: 9284-9302 DOI: 10.1080/03610926.2016.1206937

Year: 2017

On Stein operators for discrete approximations

Authors : Upadhye, Neelesh S and \vCekanavi\vcius, Vydas and Vellaisamy, P and others

Journal : Bernoulli

Volume :23 Page: 2828–2859

Year: 2017

On perturbations of Stein operator

Authors : Kumar, AN and Upadhye, NS

Journal : Communications in Statistics-Theory and Methods

Volume :46 Page: 9284–9302

Year: 2017

On Discrete Gibbs Measure Approximation to Runs

Authors : Kumar, Amit N and Upadhye, Neelesh S

Journal : arXiv preprint arXiv:1701.03294

Year: 2017

On Generalizations of ($ k\_1, k\_2 $)-runs

Authors : Kumar, AN and Upadhye, NS

Journal : arXiv preprint arXiv:1707.08367

Year: 2017

Tempered Mittag-Leffler Lévy processes

Authors : Kumar, A and Upadhye, N. S. and Wyłomańska, A and Gajda, J.

Journal : Communications in Statistics - Theory and Methods

Page: 1–16

Year: 2017

On the tail behavior of functions of Random variables

Authors : Kumar, A.N. and Upadhye, N.S.

Journal : International Journal of Pure and Applied Mathematics

Volume :108 Page: 123-139 DOI: 10.12732/ijpam.v108i1.12

Year: 2016

Mittag-Leffler Lévy Processes

Authors : Kumar, Arun and Upadhye, N. S.

Journal :

Year: 2016

The LASSO Estimator: Distributional Properties

Authors : Jagannath, Rakshith and Upadhye, Neelesh S

Journal : arXiv preprint arXiv:1605.03280

Year: 2016

ON THE TAIL BEHAVIOR OF FUNCTIONS OF RANDOM VARIABLES

Authors : Upadhye, Neelesh Shankar and Kumar, A. N.

Journal : International Journal of Pure and Applied Mathematics

Volume :108 Page: 123–139

Year: 2016

Pseudo-binomial Approximation to $(k\_1, k\_2) $-runs

Authors : Kumar, AN and Upadhye, NS

Journal : arXiv preprint arXiv:1609.07847

Year: 2016

Maximal Packing with Interference Constraints

Authors : Jagannath, Rakshith and Ganti, Radha Krishna and Upadhye, Neelesh S

Journal : arXiv preprint arXiv:1610.09929

Year: 2016

Compound Poisson Approximation to Convolutions of Compound Negative Binomial Variables

Authors : Upadhye, N.S. and Vellaisamy, P.

Journal : Methodology and Computing in Applied Probability

Volume :16 Page: 951-968 DOI: 10.1007/s11009-013-9352-9

Year: 2014

Compound Poisson Approximation to Convolutions of Compound Negative Binomial Variables

Authors : Upadhye, NS and Vellaisamy, P

Journal : Methodology and Computing in Applied Probability

Volume :16 Page: 951–968

Year: 2014

On negative binomial approximation

Authors : Vellaisamy, P. and Upadhye, N.S. and Cekanavicius, V.

Journal : Theory of Probability and its Applications

Volume :57 Page: 97-109 DOI: 10.1137/S0040585X97985819

Year: 2013

Improved bounds for approximations to compound distributions

Authors : Upadhye, N.S. and Vellaisamy, P.

Journal : Statistics and Probability Letters

Volume :83 Page: 467-473 DOI: 10.1016/j.spl.2012.10.021

Year: 2013

On negative binomial approximation

Authors : Vellaisamy, P and Upadhye, NS and Cekanavicius, Vydas

Journal : Theory of Probability & Its Applications

Volume :57 Page: 97–109

Year: 2013

Improved bounds for approximations to compound distributions

Authors : Upadhye, NS and Vellaisamy, P

Journal : Statistics & Probability Letters

Volume :83 Page: 467–473

Year: 2013

Compound negative binomial approximation to sums of random variables

Authors : P Vellaisamy and N S Upadhye

Journal : Probability and Mathematical Statistics

Volume :29 Page: 205

Year: 2009

On the sums of compound negative binomial and gamma random variables

Authors : Vellaisamy, P. and Upadhye, N.S.

Journal : Journal of Applied Probability

Volume :46 Page: 272-283 DOI: 10.1239/jap/1238592129

Year: 2009

On the sums of compound negative binomial and gamma random variables

Authors : Vellaisamy, P and Upadhye, NS

Journal : Journal of Applied Probability

Volume :46 Page: 272–283

Year: 2009

Compound negative binomial approximations for sums of random variables

Authors : Vellaisamy, P and Upadhye, NS

Journal : Probability and Mathematical Statistics

Volume :29 Page: 205

Year: 2009

On the negative binomial distribution and its generalizations

Authors : Vellaisamy, P. and Upadhye, N.S.

Journal : Statistics and Probability Letters

Volume :77 Page: 173-180 DOI: 10.1016/j.spl.2006.06.008

Year: 2007

On the negative binomial distribution and its generalizations

Authors : Vellaisamy, P and Upadhye, NS

Journal : Statistics & probability letters

Volume :77 Page: 173–180

Year: 2007